Follow
Quanli Shen
Quanli Shen
Verified email at sdu.edu.cn - Homepage
Title
Cited by
Cited by
Year
The fourth moment of quadratic Dirichlet L-functions
Q Shen
Mathematische Zeitschrift 298, 713-745, 2021
342021
Counting zeros of the Riemann zeta function
E Hasanalizade, Q Shen, PJ Wong
Journal of Number Theory 235, 219-241, 2022
282022
Counting zeros of Dedekind zeta functions
E Hasanalizade, Q Shen, PJ Wong
Mathematics of Computation 91 (333), 277-293, 2022
112022
Shifted moments of the Riemann zeta function
N Ng, Q Shen, PJ Wong
Canadian Journal of Mathematics 76 (5), 1556-1586, 2024
92024
The ternary Goldbach problem with primes in positive density sets
Q Shen
Journal of Number Theory 168, 334-345, 2016
92016
The eighth moment of the Riemann zeta function
N Ng, Q Shen, PJ Wong
Journal of the European Mathematical Society, 2025
82025
The first moment of quadratic twists of modular -functions
Q Shen
arXiv preprint arXiv:2103.12284, 2021
62021
Moments and zeros of L-functions
Q Shen
University of Lethbridge (Canada), 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–8